Volume 7 Number 5 (May 2012)
Home > Archive > 2012 > Volume 7 Number 5 (May 2012) >
JCP 2012 Vol.7(5): 1122-1129 ISSN: 1796-203X
doi: 10.4304/jcp.7.5.1122-1129

Choquet Integral with Respect to Extensional Completed L-Measure Based on N-Density

Hsiang-Chuan Liu1, Yen-Kuei Yu2, Hsien-Chang Tsai3, Tung-Sheng Liu4
1Department of Bioinformatics and Medical Informatics, Asia University, Taichung, Taiwan; Graduate Institute of Acupuncture Science, China Medical University, Taichung, Taiwan
2Graduate School of Educational Measurement and Statistics, National Taichung University of Education, Taichung, Taiwan
3Department of Biology, National Changhua University of Education, Changhua, Taiwan
4Graduate School of Criminology, National Taipei University, Taipei, Taiwan; Department of criminal justice, Military Police School, Taipei, Taiwan


Abstract—In this paper, a new fuzzy density function, called N-density, is proposed. A real data set about Students Valuing Science with 5-fold cross-validation RMSE is conducted, for comparing the performances of the Choquet integral regression model with respect to six measures, Pmeasure, λ-measure, L-measure, extensional L-measure, completed L-measure and extensional completed L-measure based on this new density and the old fuzzy support fuzzy density function, R-density, respectively, and two traditional regression model, multiple regression model and ridge regression model, the results show that the Choquet integral regression model with respect to each given fuzzy measure based on the new fuzzy density function is better than which based on the old fuzzy density function, and among all of the regression models, Choquet integral with respect to extensional completed L-measure based on N-density has the best performance.

Index Terms—Choquet integral, R-density, N-density, lambda measure, extensional completed L-measure.

[PDF]

Cite: Hsiang-Chuan Liu, Yen-Kuei Yu, Hsien-Chang Tsai, Tung-Sheng Liu, "Choquet Integral with Respect to Extensional Completed L-Measure Based on N-Density," Journal of Computers vol. 7, no. 5, pp. 1122-1129, 2012.

General Information

ISSN: 1796-203X
Frequency: Monthly
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Sep 13, 2018 News!

    Vol 13, No 10 has been published with online version   [Click]

  • Apr 28, 2019 News!

    Vol 14, No 4 has been published with online version 8 papers are published in this issue after peer review   [Click]

  • Mar 20, 2019 News!

    Vol 14, No 3 has been published with online version   [Click]

  • Feb 22, 2019 News!

    Vol 14, No 2 has been published with online version 8 papers are published in this issue after peer review   [Click]

  • Jan 04, 2019 News!

    Vol 14, No 1 has been published with online version   [Click]

  • Read more>>